# SDR FDEA201509102838

- Difficulty date: September 10, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 76,243 hours, 16,746 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA77407
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK AT STATION 795 - 910, LBL 8.5 SHOWS EVIDENCE OF CORROSION ON SEVERAL FLOORBOARD LOBES.  INSTALLED NEW SECTION OF SEAT TRACK IAW SRM 53-00-52.
